# SDR MASA200400687

- Difficulty date: December 9, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,279 hours, 9,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2851 FROM CLT TO HSV, THE FORWARD FLOOR EMERGENCY EXIT LIGHT STRIP INOP.  MAINTENANCE REPLACED THE LIGHT STRIP AND AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
